Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 85, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 27, 2011, 10:45 AM CDT for Madison County, Warren County, Iowa. It took effect at Jun 27, 2011, 12:07 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 10:45 AM CDT (15:45 UTC)
- In effect from
- Jun 27, 2011, 12:07 PM CDT
- Expired
- Jun 27, 2011, 7:24 PM CDT
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Madison County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 45 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle River near Indianola (IDNI4). The gauge peaked at 18.64 ft at Jun 27, 2011, 4:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05486490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
143 WGUS43 KDMX 271545 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1045 AM CDT MON JUN 27 2011 ...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...MIDDLE RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...WARREN RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC121-181-281545- /O.NEW.KDMX.FL.W.0085.110627T1707Z-110629T0834Z/ /IDNI4.1.ER.110627T1707Z.110628T0000Z.110628T0834Z.NO/ 1045 AM CDT MON JUN 27 2011 ...FLOOD WARNING IN EFFECT UNTIL EARLY TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING HILL...TO THE DES MOINES RIVER. * UNTIL EARLY TUESDAY MORNING. * AT 10:15 AM MONDAY THE STAGE WAS 18.4 FEET. * FLOOD STAGE IS 19.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MIDDAY TODAY...AND CONTINUE RISING TO 19.4 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY TUESDAY MORNING. $$
2 follow-up statements
917 WGUS83 KDMX 272034 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 334 PM CDT MON JUN 27 2011 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE ...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...THOMPSON RIVER...CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR... LUCAS...WAYNE ...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...WEST FORK DES MOINES RIVER...EAST FORK DES MOINES RIVER...DES MOINES RIVER...MIDDLE RIVER...CEDAR CREEK... AFFECTING THE FOLLOWING COUNTIES IN IOWA...BOONE...EMMET... HAMILTON...HUMBOLDT...KOSSUTH...MADISON...MAHASKA...MARION...PALO ALTO...WAPELLO...WARREN...WEBSTER RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED PRECIPITATION OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC063-282034- /O.CON.KDMX.FL.W.0058.000000T0000Z-000000T0000Z/ /ESVI4.2.ER.110615T0755Z.110628T0000Z.000000T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT ESTHERVILLE...OR FROM THE IOWA-MINNESOTA BORDER...TO NEAR WALLINGFORD. * UNTIL FURTHER NOTICE. * AT 3:15 PM MONDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 7.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...CONTINUE A SLOW FALL. $$ IAC147-282033- /O.CON.KDMX.FL.W.0071.000000T0000Z-110701T0000Z/ /EMTI4.1.ER.110622T1600Z.110625T0515Z.110630T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT EMMETSBURG...OR FROM NEAR GRAETTINGER...TO CYLINDER CREEK NEAR WEST BEND. * UNTIL WEDNESDAY EVENING. * AT 3:15 PM MONDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN NEARLY STEADY AROUND 10.3 FEET THROUGH TOMORROW NIGHT...THEN BEGIN FALLING SLOWLY. GO BELOW FLOOD STAGE WEDNESDAY EVENING. $$ IAC091-282033- /O.CON.KDMX.FL.W.0060.000000T0000Z-000000T0000Z/ /HBTI4.2.ER.110617T1428Z.110627T1745Z.000000T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT...OR FROM JOE REASONER DAM...TO THE EAST FORK DES MOINES RIVER. * UNTIL FURTHER NOTICE. * AT 3:15 PM MONDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN NEARLY STEADY AROUND 10.1 FEET THROUGH TONIGHT...THEN BEGIN FALLING SLOWLY. $$ IAC091-109-282033- /O.CON.KDMX.FL.W.0059.000000T0000Z-110703T0000Z/ /AGNI4.1.ER.110616T2205Z.110623T2100Z.110702T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER NEAR ALGONA...OR FROM BUFFALO CREEK NEAR BURT...TO LOTTS CREEK NEAR LIVERMORE. * UNTIL FRIDAY EVENING. * AT 3:15 PM MONDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...CONTINUE FALLING. GO BELOW FLOOD STAGE FRIDAY EVENING. $$ IAC187-282033- /O.CON.KDMX.FL.W.0084.000000T0000Z-110630T0000Z/ /FODI4.1.ER.110627T0945Z.110627T1900Z.110629T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT FORT DODGE...OR FROM THE MUNICIPAL POWER DAM...TO LEHIGH. * UNTIL TUESDAY EVENING. * AT 3:00 PM MONDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...REMAIN NEARLY STEADY AROUND 11 FEET THROUGH TONIGHT...THEN BEGIN FALLING. GO BELOW FLOOD STAGE TUESDAY EVENING. $$ IAC015-079-187-282033- /O.CON.KDMX.FL.W.0072.000000T0000Z-110703T1200Z/ /STRI4.1.ER.110622T0845Z.110629T0000Z.110702T1200Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR STRATFORD...OR FROM THE BOONE RIVER...TO NEAR THE CITY OF BOONE. * UNTIL SATURDAY MORNING. * AT 3:00 PM MONDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.4 FEET TUESDAY EVENING. GO BELOW FLOOD STAGE SATURDAY MORNING. $$ IAC123-179-282033- /O.CON.KDMX.FL.W.0076.000000T0000Z-000000T0000Z/ /EDYI4.1.ER.000000T0000Z.110628T1200Z.000000T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE. * UNTIL FURTHER NOTICE. * THERE IS NO CURRENT OBSERVED STAGE INFORMATION. * FLOOD STAGE IS 61.0 FEET. * FORECAST...RISE TO AROUND 63 FEET TUESDAY MORNING...THEN FALL TO AROUND 62 FEET WEDNESDAY MORNING. RISE AGAIN TO AROUND 62.4 FEET BY THURSDAY MORNING...THEN REMAIN NEARLY STEADY. $$ IAC179-282033- /O.CON.KDMX.FL.W.0077.000000T0000Z-000000T0000Z/ /OTMI4.2.ER.110627T0710Z.110628T1200Z.000000T0000Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR CHILLICOTHE...TO ELDON. * UNTIL FURTHER NOTICE. * AT 3:20 PM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE TO 13.6 FEET TUESDAY MORNING...THEN FALL TO AROUND 12.2 FEET MIDDAY WEDNESDAY. RISE AGAIN TO AROUND 12.7 FEET BY THURSDAY MORNING...THEN REMAIN NEARLY STEADY. $$ IAC121-181-282033- /O.CON.KDMX.FL.W.0085.000000T0000Z-110629T0834Z/ /IDNI4.1.ER.110627T2211Z.110628T0000Z.110628T0834Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING HILL...TO THE DES MOINES RIVER. * UNTIL EARLY TUESDAY MORNING. * AT 3:15 PM MONDAY THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 19.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 19.4 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY TUESDAY MORNING. $$ IAC123-125-282033- /O.CON.KDMX.FL.W.0079.000000T0000Z-110629T0945Z/ /BSSI4.1.ER.110627T1139Z.110628T0000Z.110628T0945Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO THE DES MOINES RIVER. * UNTIL EARLY TUESDAY MORNING. * AT 2:15 PM MONDAY THE STAGE WAS 19.6 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO BETWEEN 19.7 AND 20 FEET THIS EVENING. GO BELOW FLOOD STAGE EARLY TUESDAY MORNING. $$ IAC053-282033- /O.EXT.KDMX.FL.W.0080.000000T0000Z-110630T1234Z/ /DVSI4.1.ER.110627T1000Z.110628T1800Z.110629T1234Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND RIVER...TO THE IOWA-MISSOURI BORDER. * UNTIL WEDNESDAY MORNING. * AT 3:00 PM MONDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 11.1 FEET TUESDAY AFTERNOON. GO BELOW FLOOD STAGE WEDNESDAY MORNING. $$ IAC117-185-282033- /O.EXT.KDMX.FL.W.0075.000000T0000Z-110629T1303Z/ /CHTI4.1.ER.110627T2040Z.110628T0000Z.110628T1303Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER NEAR CHARITON...OR FROM WOLF CREEK...TO RATHBUN RESERVOIR. * UNTIL TUESDAY MORNING. * AT 2:45 PM MONDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 18.0 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND CONTINUE RISING TO 18.2 FEET THIS EVENING. GO BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC007-282033- /O.EXT.KDMX.FL.W.0081.000000T0000Z-110629T0044Z/ /MOLI4.1.ER.110627T0600Z.110627T0945Z.110628T0044Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER NEAR MOULTON...OR FROM RATHBUN DAM...TO SHOAL CREEK NEAR LIVONIA...MISSOURI. * UNTIL THIS EVENING. * AT 2:45 PM MONDAY THE STAGE WAS 35.1 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...CONTINUE FALLING. GO BELOW FLOOD STAGE THIS EVENING. $$ IAC007-185-272104- /O.CAN.KDMX.FL.W.0083.000000T0000Z-110628T1739Z/ /PRMI4.1.ER.110627T0913Z.110627T1415Z.110627T1913Z.NO/ 334 PM CDT MON JUN 27 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON CREEK NEAR CORYDON...TO RATHBUN RESERVOIR. * AT 2:45 PM MONDAY THE STAGE WAS 17.9 FEET. * RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT 2:13 PM MONDAY. * FORECAST...FALL TO 6.6 FEET TUESDAY MORNING. $$ ZOGG
646 WGUS83 KDMX 280024 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 724 PM CDT MON JUN 27 2011 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...MIDDLE RIVER...CHARITON RIVER... AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...MADISON... WARREN .NO RAIN IS EXPECTED OVER THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. MORE INFORMATION IS AT WWW.WEATHER.GOV/DESMOINES . && IAC121-181-280054- /O.CAN.KDMX.FL.W.0085.000000T0000Z-110629T0834Z/ /IDNI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 724 PM CDT MON JUN 27 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING HILL...TO THE DES MOINES RIVER. * AT 6:15 PM MONDAY THE STAGE WAS 18.1 FEET. * FORECAST...FALL TO 13.7 FEET WEDNESDAY MORNING. $$ IAC007-280054- /O.CAN.KDMX.FL.W.0081.000000T0000Z-110629T0044Z/ /MOLI4.1.ER.110627T0600Z.110627T0945Z.110627T2119Z.NO/ 724 PM CDT MON JUN 27 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE CHARITON RIVER NEAR MOULTON...OR FROM RATHBUN DAM...TO SHOAL CREEK NEAR LIVONIA...MISSOURI. * AT 6:45 PM MONDAY THE STAGE WAS 34.9 FEET. * RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT 4:19 PM MONDAY. * FORECAST...FALL TO 24.1 FEET WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:38 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 27, 6:38 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 638 AM CDT MON JUN 27 2011 .SHORT TERM /TODAY/... CDFNT MOVING INTO THE STATE NOW AND EXTENDS FROM N CNTRL INTO THE SWRN CORNER. LAST ROUND OF TSRA WILL MOV ACRS SRN IA THIS MRNG. THINKING IS TO DROP THE FFA FOR ALL BUT THE SRN TWO TIRES OF COUNTIES WHERE TSRA WILL MOVE THRU THIS MRNG. THAT SHOULD BE IT FOR THE DAY ONCE THEY MOVE THRU WITH DRIER AIR SPREADING INTO THE STATE WITH HI PRES BUILDING IN. REST OF THE DAY WILL BE UNEVENTFUL WITH GUSTY NWLY WINDS AND CLEARING SPREADING SEWD. .LONG TERM /TONIGHT THROUGH SUNDAY/... SURFACE HIGH PRESSURE WILL PUSH INTO PLAINS OVERNIGHT...WITH UPPER LEVEL RIDGE INCREASING THROUGH MID WEEK. SOUTHERLY FLOW WILL ALSO INCREASE THROUGHOUT THE WEEK...INCREASING MOISTURE. MAY SEE A CHANCE FOR PRECIPITATION TUESDAY NIGHT INTO EARLY WEDNESDAY WITH WAA AND RIDGE PUSHING EASTWARD. HAVE BUMPED TEMPERATURES UP THROUGH TUESDAY-WEDNESDAY WITH GOOD MIXING ALLOWING FOR WARMER SURFACE TEMPERATURES. TEMPERATURES WILL RISE STEADILY THROUGHOUT THE WEEK WITH INCREASING WAA AND H850 TEMPERATURES REACHING NEAR 30C BY THURSDAY-FRIDAY. WILL NEED TO KEEP AN EYE ON THE POSSIBILITY OF HEAT HEADLINES FOR THIS PERIOD...WITH HEAT INDEX VALUES PUSHING 100 DEGREES BOTH DAYS. WILL WATCH HOW SYSTEM EVOLVES. LOW PRESSURE SYSTEM IN NORTHERN CANADA WILL PUSH COLD FRONT ACROSS UPPER PLAINS FOR END OF THE WEEK/WEEKEND. CURRENT TIMING PUSHES FRONT THROUGH LATE FRIDAY...WHICH COULD BE FOCUS FOR PRECIPITATION. HAVE INCREASED POPS ACROSS REGION FOR WEEKEND WITH FRONT SLOWING DOWN AS IT PUSHES NEAR SOUTHERN IOWA. HAVE ONLY LEFT CHANCE POPS GIVEN UNCERTAINTY IN TIMING OF SYSTEM. && AVIATION...27/12Z CDFNT N CNTRL IA INTO SERN NEBRASKA WILL ADVANCE SEWD ACRS THE STATE THIS MRNG WITH NWLY FLOW POST FROPA. A FEW SHWRS AND ISOLD TSRA WILL BE IN THE KOTM AREA FOR A FEW HRS ERY THIS MRNG WITH SOME FOG OVF NERN IA AS WELL. CONDS BCMG VFR BY MID MRNG WITH GUD VFR CONDS HOLDING THRU THE REST OF THE TAF PD. && HYDROLOGY... SIG RAINS FELL OVER PARTS OF SRN IA OVR NIGHT WITH THE HEAVIEST RAIN FALLING OVER PARTS OF THE NWRN ZONES KFOT WNWWD AND OVR THE SRN COUNTIES SOUTH OF HWY 92. ANOTHER ROUND OF TSRA WILL MOVE ACRS SRN IA THIS MRNG AND WILL BRING SOME HEAVY RAINFALL...BUT EXTREME RAINFALL NOT LKLY. GIVEN THE WET ANTICEDENT CONDITIONS...WILL LEAVE THE FFA UP FOR A FEW HRS YET. RIVERS ARE RESPONDING TO OVR NIGHT RAIN AND UPDATES WILL BE DONE KEEPING THINGS CURRENT. BY MID MRNG...NO ADNL HYDRO CONCERNS ARE EXPECTED THIS FCST PD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/HYUDROLOGY...MS JUN 11 LONG TERM...WILINS AVIATION...MS JUN 11
Hazardous weather outlook, Jun 27, 5:58 AM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 558 AM CDT MON JUN 27 2011 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-281100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 558 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT...AT THIS TIME THE CHANCE FOR SEVERE WEATHER APPEARS LOW TUESDAY. THERE WILL BE OFF AND ON CHANCES FOR THUNDERSTORMS FRIDAY THROUGH SUNDAY. IT IS TOO EARLY AT THIS TIME TO DETERMINE THE THREAT FOR SEVERE WEATHER. TEMPERATURES WILL STEADILY RISE THROUGHOUT THE WEEK...WITH INCREASING HUMIDITY. HEAT INDICIES WILL NEAR 100 DEGREES THURSDAY AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:02 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 28 min |
| Jun 26, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 18 min |
| Jun 26, 7:45 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 60 min |
| Jun 26, 8:09 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis | 6 hr |
| Jun 26, 8:21 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Sac | 54 min |
| Jun 26, 8:23 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 67 min |
| Jun 26, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 58 min |
| Jun 26, 8:50 PM CDT | Tornado Warning | DMX | Carroll, Greene | 40 min |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Mahaska, Wapello | 4 days |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Wapello | 34 days |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Madison, Warren | 14 hr |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 37 hr |
| Jun 26, 9:03 PM CDT | River Flood Warning | DMX | Decatur | 47 hr |
| Jun 26, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Madison | 38 min |
| Jun 26, 9:20 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story, Webster | 25 min |
| Jun 26, 9:34 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Madison, Marion, Polk, Story, Warren | 41 min |
| Jun 26, 9:43 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Story | 47 min |
| Jun 26, 9:46 PM CDT | High Wind Warning | DMX | Audubon, Boone, Calhoun, Carroll, Crawford, Dallas and 12 more | 5 hr |
| Jun 26, 9:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more | 64 min |
| Jun 26, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 54 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek, Warren | 67 min |
| Jun 26, 10:29 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 46 min |
| Jun 26, 10:42 PM CDT | Flash Flood Warning | DMX | Warren | 2 hr |
| Jun 26, 10:44 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Ringgold, Wapello and 1 more | 46 min |
| Jun 26, 11:16 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 44 min |
| Jun 27, 12:47 AM CDT | River Flood Warning | DMX | Appanoose | 19 hr |
| Jun 27, 1:26 AM CDT | River Flood Warning | DMX | Taylor | 7 hr |
| Jun 27, 1:50 AM CDT | River Flood Warning | DMX | Appanoose, Wayne | 14 hr |
| Jun 27, 1:57 AM CDT | Areal Flood Advisory | DMX | Appanoose, Davis | 3 hr |
| Jun 27, 3:29 AM CDT | River Flood Warning | DMX | Webster | 52 hr |
| Jun 27, 5:00 AM CDT | Areal Flood Warning | DMX | Appanoose, Davis | 24 hr |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.